Home > Journals > Giornale Italiano di Dermatologia e Venereologia > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2001 June;136(3) > Giornale Italiano di Dermatologia e Venereologia 2001 June;136(3):227-30

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

GIORNALE ITALIANO DI DERMATOLOGIA E VENEREOLOGIA

A Journal on Dermatology and Sexually Transmitted Diseases


Official Journal of the Italian Society of Dermatology and Sexually Transmitted Diseases
Indexed/Abstracted in: EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 1,311


eTOC

 

CLINICAL CASES  


Giornale Italiano di Dermatologia e Venereologia 2001 June;136(3):227-30

Copyright © 2001 EDIZIONI MINERVA MEDICA

language: Italian

A case of granulomatous rosacea

Rubegni P., Sbano P., De Aloe G., Marano M. R., Fimiani M.

Università degli Studi - Siena Istituto di Scienze Dermatologiche


PDF  


A case of papulo-nodular form of granulomatous acne rosacea occurred after topical steroids therapy is described. This unusual cutaneous disorder is characterized by painless eruption of reddish to yellowish brown, occasionally ulcerative papules symmetrically distributed on the face. Histopathologically, these lesions display caseating and non-caseating dermal granulomas that mimic those seen in tubercolosis, tubercoloid leprosy, sarcoidosis and other diseases. The disorder responds well to systemic tetracycline therapy. On the basis of similar morphologic and histologic features and analogous response to the same therapy, granulomatous rosacea should be considered part of the spectrum of acne rosacea.

top of page

Publication History

Cite this article as

Corresponding author e-mail